# SDR DALA2024092709486

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 58,908 hours, 30,350 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CAP AND PLUG ALL PRESSURE AND RETURN LINES TO ALL 3 RUDDER SERVO CONTROLS TO FOM. CORRECTIVE ACTION: RECONNECTED ALL PRESSURE AND RETURN HYD. LINES GOING TO ALL 3 RUDDER SERVO CONTROLS REF. A319 AMM 27-24-51 AFTER MAINTENANCE WAS COMPLETED. LEAK CHECK GOOD. (0574075)
